版权说明 帮助中心 进入管理中心
首页 > 学者 > 学者详情
彭双阶
博士
数学与统计学学院
sjpeng@mail.ccnu.edu.cn
研究方向:非线性偏微分方程;非线形泛函分析;奇异摄动问题等。
个人成果
详细资料
所有成果
  • 期刊论文 67
  • 项目 2
  • 会议论文 1
筛选
年份 (1998~2017)
-
确定
3
8
8
8
4
+
收录情况
5
60
1
5
4
ESI学科类别
52
3
语种
61
7
期刊
9
6
3
3
3
+
机构署名
49
42
39
1
院系归属
64
确定
导出
排序:默认
时间
WOS被引频次
1/4
每页显示
请选择

5

10

20

69条记录,
Existence and non-existence of solutions to elliptic equations related to the Caffarelli-Kohn-Nirenberg inequalities
WOS被引频次:38
SCI-E
作者: Bartsch, Thomas*;Peng, Shuangjie彭双阶;Zhang, Zhitao
期刊: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,2007年30(1):113-136 ISSN:0944-2669
展开
导出
原文链接
认领
Segregated and Synchronized Vector Solutions for Nonlinear Schrodinger Systems
WOS被引频次:36
ESI高被引SCI-E
作者: Peng, Shuangjie彭双阶;Wang, Zhiqiang*
期刊: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,2013年208(1):305-339 ISSN:0003-9527
展开
导出
原文链接
认领
Infinitely many solutions for p-Laplacian equation involving critical Sobolev growth
WOS被引频次:30
SCI-E
作者: Cao, Daomin;Peng, Shuangjie*彭双阶;Yan, Shusen
期刊: JOURNAL OF FUNCTIONAL ANALYSIS,2012年262(6):2861-2902 ISSN:0022-1236
展开
导出
原文链接
认领
INFINITELY MANY POSITIVE SOLUTIONS FOR THE NONLINEAR SCHRODINGER POISSON SYSTEM
WOS被引频次:29
SCI-E
作者: Li, Gongbao*;Peng, Shuangjie彭双阶;Yan, Shusen
期刊: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS,2010年12(6):1069-1092 ISSN:0219-1997
展开
导出
原文链接
认领
Asymptotic behaviour of ground state solutions for the Hénon equation
WOS被引频次:24
SCI-EEI
作者: Cao, Daomin;Peng, Shuangjie*彭双阶;Yan, Shusen
期刊: IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications),2009年74(3):468-480 ISSN:0272-4960
展开
导出
原文链接
认领
Concentrating Bound States for Kirchhoff Type Problems in R-3 Involving Critical Sobolev Exponents
WOS被引频次:26
ESI高被引SCI-E
作者: He, Yi;Li, Gongbao*;Peng, Shuangjie彭双阶
期刊: ADVANCED NONLINEAR STUDIES,2014年14(2):483-510 ISSN:1536-1365
展开
导出
认领
Semi-Classical Bound States for Schrodinger Equations with Potentials Vanishing or Unbounded at Infinity
WOS被引频次:24
SCI-E
作者: Cao, Daomin;Peng, Shuangjie*彭双阶
期刊: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS,2009年34(12):1566-1591 ISSN:0360-5302
展开
导出
原文链接
认领
Positive soliton solutions for generalized quasilinear Schrodinger equations with critical growth
WOS被引频次:21
ESI高被引SCI-E
作者: Deng, Yinbin*;Peng, Shuangjie彭双阶;Yan, Shusen
期刊: JOURNAL OF DIFFERENTIAL EQUATIONS,2015年258(1):115-147 ISSN:0022-0396
展开
导出
原文链接
认领
Infinitely many solutions for nonlinear Schrodinger equations with electromagnetic fields
WOS被引频次:16
SCI-E
作者: Li, Gongbao;Peng, Shuangjie彭双阶;Wang, Chunhua*
期刊: JOURNAL OF DIFFERENTIAL EQUATIONS,2011年251(12):3500-3521 ISSN:0022-0396
展开
导出
原文链接
认领
Multi-bump solutions for the nonlinear Schrodinger-Poisson system
WOS被引频次:16
SCI-E
作者: Li, Gongbao;Peng, Shuangjie*彭双阶;Wang, Chunhua
期刊: JOURNAL OF MATHEMATICAL PHYSICS,2011年52(5) ISSN:0022-2488
展开
导出
原文链接
认领
Existence and asymptotic behavior of nodal solutions for the Kirchhoff-type problems in R-3
WOS被引频次:19
ESI高被引SCI-E
作者: Deng, Yinbin;Peng, Shuangjie*彭双阶;Shuai, Wei
期刊: JOURNAL OF FUNCTIONAL ANALYSIS,2015年269(11):3500-3527 ISSN:0022-1236
展开
导出
原文链接
认领
INFINITELY MANY SIGN-CHANGING SOLUTIONS FOR QUASILINEAR SCHRODINGER EQUATIONS IN R-N
WOS被引频次:16
SCI-E
作者: Deng, Yinbin*;Peng, Shuangjie彭双阶;Wang, Jixiu
期刊: COMMUNICATIONS IN MATHEMATICAL SCIENCES,2011年9(3):859-878 ISSN:1539-6746
展开
导出
认领
Multi-peak bound states for Schrödinger equations with compactly supported or unbounded potentials
WOS被引频次:12
SCI-EEI
作者: Ba, Na;Deng, Yinbin;Peng, Shuangjie*彭双阶
期刊: Annales de l'Institut Henri Poincare (C) Non Linear Analysis,2010年27(5):1205-1226 ISSN:0294-1449
展开
导出
原文链接
认领
Semiclassical symmetric Schrodinger equations: Existence of solutions concentrating simultaneously on several spheres
WOS被引频次:11
SCI-E
作者: Bartsch, Thomas*;Peng, Shuangjie彭双阶
期刊: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,2007年58(5):778-804 ISSN:0044-2275
展开
导出
原文链接
认领
Existence and asymptotic properties of solutions to elliptic systems involving multiple critical exponents
WOS被引频次:12
SCI-E
作者: Kang, DongSheng*;Peng, ShuangJie彭双阶
期刊: SCIENCE CHINA-MATHEMATICS,2011年54(2):243-256 ISSN:1674-7283
展开
导出
原文链接
认领
Solutions of Schrodinger equations with inverse square potential and critical nonlinearity
WOS被引频次:11
SCI-E
作者: Deng, Yinbin;Jin, Lingyu;Peng, Shuangjie*彭双阶
期刊: JOURNAL OF DIFFERENTIAL EQUATIONS,2012年253(5):1376-1398 ISSN:0022-0396
展开
导出
原文链接
认领
Asymptotic behavior on the Henon equation with supercritical exponent
WOS被引频次:11
SCI-E
作者: Li, ShuJuan;Peng, ShuangJie*彭双阶
期刊: SCIENCE IN CHINA SERIES A-MATHEMATICS,2009年52(10):2185-2194 ISSN:1006-9283
展开
导出
原文链接
认领
Critical exponents and solitary wave solutions for generalized quasilinear Schrodinger equations
WOS被引频次:16
ESI高被引SCI-E
作者: Deng, Yinbin*;Peng, Shuangjie彭双阶;Yan, Shusen
期刊: JOURNAL OF DIFFERENTIAL EQUATIONS,2016年260(2):1228-1262 ISSN:0022-0396
展开
导出
原文链接
认领
Nodal soliton solutions for quasilinear Schrodinger equations with critical exponent
WOS被引频次:12
SCI-E
作者: Deng, Yinbin*;Peng, Shuangjie彭双阶;Wang, Jixiu
期刊: JOURNAL OF MATHEMATICAL PHYSICS,2013年54(1) ISSN:0022-2488
展开
导出
原文链接
认领
A Robin boundary problem with Hardy potential and critical nonlinearities
WOS被引频次:9
SCI-E
作者: Deng, Yinbin*;Jin, Lingyu;Peng, Shuangjie彭双阶
期刊: JOURNAL D ANALYSE MATHEMATIQUE,2008年104:125-154 ISSN:0021-7670
展开
导出
原文链接
认领
123 4共 4 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通